◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annali della Scuola Normale Superiore di Pisa Classe di Scienze. Series IV
  ( Vol.28 NO.2 / 1999 )
 
Asymptotic Behaviour of the Porous Media Equation in an Exterior Domain
Pages 183-227
Fernando Quiros ,Juan Luis Vazquez 
Singularities in Elliptic Systems with Absorption Terms
Pages 229-271
Marie-Francoise Bidaut-Veron ,Philippe Grillot 
Galois Covers with Prescribed Fibers: the Beckmann-Black Problem
Pages 273-286
Pierre Debes
Multiplier Algebras, Banach Bundles, and One-Parameter Semigroups
Pages 287-322
Wojciech Chojnacki
The Arithmetic-Geometric Mean and Isogenies for Curves of Higher Genus
Pages 323-339
Ron Donagi ,Ron Livne 
On the Boundedness of Multipliers, Commutators and the Second Derivatives of Green's Operators on $H^1$ and $BMO$
Pages 341-356
Der-Chen Chang ,Song-Ying Li 
A Series of Smooth Irregular Varieties in Projective Space
Pages 357-380
Ciro Ciliberto ,Klaus Hulek 
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드